Academic Journals Database
Disseminating quality controlled scientific knowledge

SEMI-COMPETING RISKS ON A TRIVARIATE WEIBULL SURVIVAL MODEL

ADD TO MY LIST
 
Author(s): Jenq-Daw Lee | Cheng K. Lee

Journal: Pakistan Journal of Statistics and Operation Research
ISSN 1816-2711

Volume: 4;
Issue: 2;
Date: 2008;
Original page

ABSTRACT
A setting of a trivairate survival function using semi-competing risks concept is proposed, in which a terminal event can only occur after other events. The Stanford Heart Transplant data is reanalyzed using a trivariate Weibull distribution model with the proposed survival function.
Save time & money - Smart Internet Solutions      Why do you need a reservation system?